# SDR DALA2024031203258

- Difficulty date: March 7, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,041 hours, 16,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: REMOVED AND REPLACED 1L DOOR SLIDE ALARM LIGHT ASSY PER B767-300 AMM 52-73. CHECKS GOOD. OK FOR SERVICE. (0233797)
